# SDR CA041015002

- Difficulty date: September 28, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Bolkms BO105S
- Aircraft time: 5,768 hours
- System (JASC): 6700 · Rotorcraft Flight Control
- Part: Bolt
- Part number: LN9038
- Condition: Missing
- Location: Bearing Support
- Component: Collective
- Component part number: 10541221
- Stage of operation: IN
- How discovered: 9
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

(CAN) PILOT NOTED THAT IT TOOK A MOMENT FOR THE COLLECTIVE PITCH CHANGES TO BECOME EFFECTIVE. WHEN INVESTIGATING THE ENGINEER FOUND APPROXIMATELY 7/16OF PLAY AT THECOLLECTIVE GRIP. FURTHER INVESTIGATION OF THE COLLECTIVE FLIGHT CONTROL SYSTEM, REVEALED THAT THE COLLECTIVE PITCH SHAFT ASSEMBLY P/N 105-41221, WAS LOOSE IN T HE BEARING ASSEMBLY P/N 105-41210-18. ONE OF THE ATTACHING BOLTS P/N LN9038-05010 HAD FALLEN OUT AND THE THREE REMAINING BOLTS REQUIRED THREE COMPLETE TURNS TO TIGHTEN. THE DRAG TORQUE OF THE NUT PLATES WAS SUFFICIENT. THE MISSING BOLT WAS REPLACED AND THE AIRCRAFT WAS RETURNED TO SERVICE.QUALITY ASSURANCE DEPARTMENT HAS OPENED AN INVESTIGATION OF THIS OCCURRENCE.
